# SDR F3LA2020021200008

- Difficulty date: February 10, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 04347
- Aircraft time: 35,782 hours, 14,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 07332
- Condition: Seized
- Part time: 35,782 hours, 14,500 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP 1175072 ITEM 2 : STRONG ODER IN A/C. STRONGER IN REAR OF CABIN. ENG DEPT CREATING WORK SCOPE TO HELP WITH ID OF CAUSE AND T/S FOR PERMANENT FIX.  R&R ACM PER A320 AMM 21-52-21-000-001-A, 21-52-21-400-001-A.
